# SDR RU3A20170210003

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6013A
- Aircraft serial: 5190
- Aircraft time: 11,514 hours, 4,887 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE COWL ANTI-ICE FAIL LIGHT ILLUMINATED DURING FLIGHT, PROBLEM WAS CORRECTED AFTER CLEANING OF ELECTRICAL CONNECTORS.
